# SDR AUS20030954

- Difficulty date: September 17, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 2576535A
- Condition: Contaminated
- Location: Engine
- Part time: 251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT CONTAMINATED IN IMPACT DIAPHRAGM CHAMBER AND TUBES. VENTURI ALSO CONTAMINATED.
